Subclass of k-Uniformly Starlike Functions Defined by the Symmetric q-Derivative Operator

Kanas S., Altinkaya S., Yalcin S.

UKRAINIAN MATHEMATICAL JOURNAL, vol.70, no.11, pp.1727-1740, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 11
  • Publication Date: 2019
  • Doi Number: 10.1007/s11253-019-01602-1
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1727-1740
  • Bursa Uludag University Affiliated: Yes


The theory of q -analogs is frequently encountered in numerous areas, including fractals and dynamical systems. The q -derivatives and q -integrals play an important role in the study of q -deformed quantummechanical simple harmonic oscillators. We define a symmetric operator of q -derivative and study a new family of univalent functions defined by using this operator. We establish some new relations between the functions satisfying the analytic conditions related to conic sections.